# SDR FDEA201211234136

- Difficulty date: November 23, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 62,322 hours, 11,081 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Dadc
- Part number: 91010302
- Part serial: 92030447
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER LOST AIRSPEED INFORMATION DURING TAKEOFF ROLL, SUSPECT DADC FAILURE.  AT 300FT AGL, CAPTAIN LOST FLT DIRECTOR CONTROL OF FCP ALT-SELECTOR AIRSPEED SEEMED OK.  WHEN F/O SWITCH TO CAPTAIN'S ADC, CAPTAIN'S SIDE GOT FLT DIRECT, AUTO PILOT, AUTO THROTTLES BACK. CAPTAIN'S SIDE AIRSPEED WAS GOOD BUT LOW SPEED FOOT WAS  APPROX 10-12 KTS.
